Show simple item record

dc.contributor.authorMiranville, Alain
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.authorSaoud, Wafa
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2020-01-30T08:38:01Z
dc.date.available2021-01-17T01:36:05Z
dc.date.issued2020-04
dc.identifier.citationMiranville, A.; Quintanilla, R.; Saoud, W. Asymptotic behavior of a Cahn-Hilliard/Allen-Cahn system with temperature. "Communications on pure and applied analysis", Abril 2020, vol. 19, núm. 4, p. 2257-2288.
dc.identifier.issn1534-0392
dc.identifier.urihttp://hdl.handle.net/2117/176152
dc.description.abstractThe main goal of this paper is to study the asymptotic behavior of a coupled Cahn-Hilliard/Allen-Cahn system with temperature. The work is divided into two parts: In the rst part, the heat equation is based on the usual Fourier law. In the second one, it's based on the type III heat conduction law. In both parts, we prove the existence of exponential attractors and, therefore, of nite-dimensional global attractors
dc.format.extent32 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals::Equacions en derivades parcials
dc.subject.lcshDifferential equations, Parabolic
dc.subject.lcshDifferential equations, Partial
dc.subject.lcshThermoelasticity
dc.subject.otherAllen-Cahn/Cahn-Hilliard equations
dc.subject.otherGlobal attractor
dc.subject.otherExponential attractor
dc.subject.otherFourier law
dc.subject.otherType III heat conduction law
dc.titleAsymptotic behavior of a Cahn-Hilliard/Allen-Cahn system with temperature
dc.typeArticle
dc.subject.lemacEquacions diferencials parabòliques
dc.subject.lemacEquacions diferencials parcials
dc.subject.lemacTermoelasticitat
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.3934/cpaa.2020099
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::35 Partial differential equations::35B Qualitative properties of solutions
dc.subject.amsClassificació AMS::35 Partial differential equations::35K Parabolic equations and systems
dc.relation.publisherversionhttps://www.aimsciences.org/article/doi/10.3934/cpaa.2020099
dc.rights.accessOpen Access
local.identifier.drac26569800
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/1PE/MTM2016-74934-P
local.citation.authorMiranville, A.; Quintanilla, R.; Saoud, W.
local.citation.publicationNameCommunications on pure and applied analysis
local.citation.volume19
local.citation.number4
local.citation.startingPage2257
local.citation.endingPage2288


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder